# SDR ASOA2013110709344

- Difficulty date: October 16, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK CORRODED AT FS 449.85-499.  R & R SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
